Journal article Open Access

Reliability and Validity of Survey Scales

Louangrath, P. I.


BibTeX Export

@article{louangrath_p_i_2018_1322695,
  author       = {Louangrath, P. I.},
  title        = {Reliability and Validity of Survey Scales},
  journal      = {Inter. J. Res. Methodol. Soc. Sci.},
  year         = 2018,
  volume       = 4,
  number       = 1,
  pages        = {50-62},
  month        = mar,
  note         = {JEL Code: C12, C13, C15, C18, C83, C93},
  doi          = {10.5281/zenodo.1322695},
  url          = {https://doi.org/10.5281/zenodo.1322695}
}
368
256
views
downloads
All versions This version
Views 368368
Downloads 256256
Data volume 53.8 MB53.8 MB
Unique views 337337
Unique downloads 242242

Share

Cite as